Alert archive / New York / Wind Advisories in 2019
Wind Advisory 3, NWS New York, NY
NWS New York, NY issued this wind advisory at Jan 23, 2019, 3:44 PM EST for 8 counties in New York; Hudson County, New Jersey; 4 counties in Connecticut. It took effect at Jan 24, 2019, 9:00 AM EST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jan 23, 2019, 3:44 PM EST (20:44 UTC)
- In effect from
- Jan 24, 2019, 9:00 AM EST
- Expired
- Jan 24, 2019, 5:57 PM EST
- In force
- 9 hr
- Issued by
- NWS New York, NY
Counties Greater Bridgeport Planning Region, CT, Lower Connecticut River Valley Planning Region, CT, Naugatuck Valley Planning Region, CT, Southeastern Connecticut Planning Region, CT, Hudson County, NJ, Bronx County, NY, Kings County, NY, Nassau County, NY, New York County, NY, Queens County, NY, Richmond County, NY, Suffolk County, NY, Westchester County, NY
The radar
The Brookhaven radar (KOKX), 51 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.7 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 952 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 402 m²/s²
- 0-3 km storm-relative helicity
- 461 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
879 WWUS71 KOKX 232044 NPWOKX URGENT - WEATHER MESSAGE National Weather Service New York NY 344 PM EST Wed Jan 23 2019 CTZ009>012-NJZ006-NYZ071>075-078>081-176>179-240445- /O.NEW.KOKX.WI.Y.0003.190124T1400Z-190124T2300Z/ Southern Fairfield-Southern New Haven-Southern Middlesex- Southern New London-Hudson-Southern Westchester- New York (Manhattan)-Bronx-Richmond (Staten Island)- Kings (Brooklyn)-Northwestern Suffolk-Northeastern Suffolk- Southwestern Suffolk-Southeastern Suffolk-Northern Queens- Northern Nassau-Southern Queens-Southern Nassau- 344 PM EST Wed Jan 23 2019 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM EST THURSDAY... The National Weather Service in Upton has issued a Wind Advisory, which is in effect from 9 AM to 6 PM EST Thursday. * WINDS...Southwest 20 to 30 mph with gusts up to 50 mph. * TIMING...Mid Thursday morning through Thursday afternoon. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory is issued when sustained winds of 31 to 39 mph, or gusts of 46 to 57 mph, are expected or occurring. Winds this strong can make driving difficult, especially for high profile vehicles, in open areas, and on elevated roads and bridges. Use extra caution. && $$ Maloit
5 follow-up statements
564 WWUS71 KOKX 240042 NPWOKX URGENT - WEATHER MESSAGE National Weather Service New York NY 742 PM EST Wed Jan 23 2019 CTZ009>012-NJZ006-NYZ071>075-078>081-176>179-241000- /O.CON.KOKX.WI.Y.0003.190124T1400Z-190124T2300Z/ Southern Fairfield-Southern New Haven-Southern Middlesex- Southern New London-Hudson-Southern Westchester- New York (Manhattan)-Bronx-Richmond (Staten Island)- Kings (Brooklyn)-Northwestern Suffolk-Northeastern Suffolk- Southwestern Suffolk-Southeastern Suffolk-Northern Queens- Northern Nassau-Southern Queens-Southern Nassau- 742 PM EST Wed Jan 23 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM EST THURSDAY... * WINDS...Southwest 20 to 30 mph with gusts up to 50 mph. * TIMING...Mid Thursday morning through Thursday afternoon. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory is issued when sustained winds of 31 to 39 mph, or gusts of 46 to 57 mph, are expected or occurring. Winds this strong can make driving difficult, especially for high profile vehicles, in open areas, and on elevated roads and bridges. Use extra caution. && $$
780 WWUS71 KOKX 240824 AAA NPWOKX URGENT - WEATHER MESSAGE...UPDATED National Weather Service New York NY 324 AM EST Thu Jan 24 2019 CTZ009>012-NJZ006-NYZ071>075-078>081-176>179-242100- /O.CON.KOKX.WI.Y.0003.190124T1400Z-190124T2300Z/ Southern Fairfield-Southern New Haven-Southern Middlesex- Southern New London-Hudson-Southern Westchester- New York (Manhattan)-Bronx-Richmond (Staten Island)- Kings (Brooklyn)-Northwestern Suffolk-Northeastern Suffolk- Southwestern Suffolk-Southeastern Suffolk-Northern Queens- Northern Nassau-Southern Queens-Southern Nassau- 324 AM EST Thu Jan 24 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM EST THIS EVENING... * WINDS...South or southwest 20 to 30 mph with gusts up to 50 mph. * TIMING...Mid morning through the afternoon. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory is issued when sustained winds of 31 to 39 mph, or gusts of 46 to 57 mph, are expected or occurring. Winds this strong can make driving difficult, especially for high profile vehicles, in open areas, and on elevated roads and bridges. Use extra caution. && $$ PW
672 WWUS71 KOKX 241709 NPWOKX URGENT - WEATHER MESSAGE National Weather Service New York NY 1209 PM EST Thu Jan 24 2019 CTZ009>012-NJZ006-NYZ071>075-078>081-176>179-242100- /O.CON.KOKX.WI.Y.0003.000000T0000Z-190124T2300Z/ Southern Fairfield-Southern New Haven-Southern Middlesex- Southern New London-Hudson-Southern Westchester- New York (Manhattan)-Bronx-Richmond (Staten Island)- Kings (Brooklyn)-Northwestern Suffolk-Northeastern Suffolk- Southwestern Suffolk-Southeastern Suffolk-Northern Queens- Northern Nassau-Southern Queens-Southern Nassau- 1209 PM EST Thu Jan 24 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WINDS...Southwest 20 to 30 mph with gusts up to 50 to 55 mph, strongest across Long Island. * TIMING...Through this afternoon. * IMPACTS...Strong winds will blow down limbs, trees, and power lines. Scattered power outages are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory is issued when sustained winds of 31 to 39 mph, or gusts of 46 to 57 mph, are expected or occurring. Winds this strong can make driving difficult, especially for high profile vehicles, in open areas, and on elevated roads and bridges. Use extra caution. && $$
745 WWUS71 KOKX 242047 NPWOKX URGENT - WEATHER MESSAGE National Weather Service New York NY 347 PM EST Thu Jan 24 2019 NJZ006-NYZ071>075-176-178-242200- /O.CAN.KOKX.WI.Y.0003.000000T0000Z-190124T2300Z/ Hudson-Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Kings (Brooklyn)-Northern Queens- Southern Queens- 347 PM EST Thu Jan 24 2019 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Upton has cancelled the Wind Advisory. Wind gusts are expected to remain below 40 mph. Sustained winds are expected to remain below 30 mph. $$ CTZ009>012-NYZ078>081-177-179-242300- /O.CON.KOKX.WI.Y.0003.000000T0000Z-190124T2300Z/ Southern Fairfield-Southern New Haven-Southern Middlesex- Southern New London-Northwestern Suffolk-Northeastern Suffolk- Southwestern Suffolk-Southeastern Suffolk-Northern Nassau- Southern Nassau- 347 PM EST Thu Jan 24 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WINDS...West 20 to 30 mph with gusts up to 50 mph. * TIMING...Before 6 PM. * IMPACTS...Strong winds will blow down limbs, trees, and power lines. Scattered power outages are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory is issued when sustained winds of 31 to 39 mph, or gusts of 46 to 57 mph, are expected or occurring. Winds this strong can make driving difficult, especially for high profile vehicles, in open areas, and on elevated roads and bridges. Use extra caution. && $$
183 WWUS71 KOKX 242257 NPWOKX URGENT - WEATHER MESSAGE National Weather Service New York NY 557 PM EST Thu Jan 24 2019 CTZ009>012-NYZ078>081-177-179-250000- /O.CAN.KOKX.WI.Y.0003.000000T0000Z-190124T2300Z/ Southern Fairfield-Southern New Haven-Southern Middlesex- Southern New London-Northwestern Suffolk-Northeastern Suffolk- Southwestern Suffolk-Southeastern Suffolk-Northern Nassau- Southern Nassau- 557 PM EST Thu Jan 24 2019 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Upton has cancelled the Wind Advisory. Winds continue to subside this evening, therefore the wind advisory has been cancelled. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this wind advisory went out at Jan 23, 2:39 PM EST, 1 hour 5 minutes earlier.
Area forecast discussion, Jan 23, 2:39 PM EST, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service New York NY
239 PM EST Wed Jan 23 2019
.SYNOPSIS...
A frontal system will approach today into tonight with a wave of low
pressure riding along it to our north Thursday morning. The low will
drag a cold front across the region Thursday afternoon. High pressure
will then build into the region Thursday night and remain
nearby through Saturday. A cold front will approach and move
across the area on Sunday. Another cold front and low pressure
system will move across the area early next week.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Spotty radar returns have developed over western/northern zones,
however so far have yet to see any evidence of precipitation
being reported at the various ASOS they have passed over.
However, cannot have 100% confidence that no precipitation is
reaching the ground, so have increased pops to slight chance
early this afternoon and issued an SPS for patchy freezing rain
for Orange County where there are areas with temperatures still
at or below freezing. Given the T-Td spread, could also see some
spotty reports of sleet with these returns.
Highs this afternoon should range from the mid-upper 30s across
the NW zones to the lower 40s for coastal zones.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
Light rain spreads across the area tonight, and at the same time,
temperatures continue to rise on a S-SW wind flow. There's still
some concern that parts of the far NW zones could have surface temps
supportive of freezing rain at the time when rain becomes likely, so
will need to keep close watch on this potential.
Rain becomes more moderate early Thursday morning, and could be
heavy at times by mid-morning with strong isentropic lift and an
impressive llj. Approaching shortwave energy should enhance forced
ascent and also create weak destabilization aloft, increasing the
chances of heavier downpours. After collaboration with the
surrounding office, have issued a flash flood watch for Thursday.
Smaller stream and urban/poor drainage flooding would be the main
threat. Timing of the greatest flood threat looks like morning to
midday. A cold front passes through during the afternoon with rain
probably coming to an end not too long after the passage, however a
strong upper jet streak shifts in with enhanced lift, continuing at
least chances of additional PCPN. Could be cold enough for a
mix of rain and snow for far NW areas late- day.
It should also become breezy, especially near the coast. Strong
winds with the llj will be not too far above the surface, however
with such a strong inversion, thinking is that none of the area
would likely see advisory-level gusts.
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
High pressure builds into the area behind a departing cold front
Thursday night and remain in place through Saturday. This will
result in dry and cold conditions. Highs on Friday will climb into
the lower and middle 30s, while highs will struggle to get out of the
20s on Saturday.
The high moves offshore Saturday night, allowing a an upper level
shortwave and associated surface cold front to move across the area
on Sunday. This could result in a few snow showers, will keep POPs
at chance or slight chance for now. No accumulations at this time are
expected with any of the snow showers.
A stronger shortwave and associated frontal system will move across
the area early next week, bringing yet another chance of
precipitation to the region. There are differences with the exact
track and placement with this next system, so details remain
somewhat sketchy.
Temperatures on Sunday through Tuesday will climb 30s and lower
40s.
light rain has developed over far western zones
&&
.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
A frontal system will slowly approach the area through tonight,
then move through Thursday afternoon to evening.
Ceilings generally 025-035 should persist into the evening,
with the lowest ceilings expected across KSWF, KHPN, KEWR and
KTEB. MVFR ceilings will gradually move into the remainder of
the terminals late this evening. Thereafter, IFR or lower
develops overnight in steadier light rain, becoming
increasingly prevailing as rain intensity increases towards
the morning push. At least initially, a wintry mix is possible
at KSWF through around 21Z today.
S/SW winds 10 kt will increase to 10-15 kt and with occasional gusts
to near 20 kt possible for south coastal terminals. S/SW winds
increase to 15 to 25 kt towards the Thursday morning push. More
significantly, LLWS from SW winds of 50-60kt@ 2 KFT develop for
coastal terminals by this evening, strengthening to near
60-70kt, especially from KJFK eastward by the morning push. LLWS
may approach 80 kt for KISP and KGON Thursday morning.
Winds then shift to WNW and remain strong following the frontal
passage Thursday, which is expected to occur from west to east
between 17-20Z. Gusty winds to near 45kt may be possible with
the frontal passage, along with heavy rain and low visibilities.
Conditions will gradually improve to MVFR to VFR following the
passage. KSWF may experience a brief -RASN mix following the
frontal passage.
NY Metro Enhanced Aviation Weather Support...
Detailed information, including hourly TAF wind component forecasts,
can be found at: http:/www.weather.gov/zny/n90
KJFK TAF Comments: Timing of MVFR development may be 1 to 3
hours later than forecast. Occasional gusts to 20 kt possible.
KLGA TAF Comments: Timing of MVFR development may be 1 to 3
hours later than forecast. Occasional gusts to 20 kt possible.
KEWR TAF Comments: Timing of MVFR development may be 1 to 3
hours later than forecast. Occasional gusts to 20 kt possible.
KTEB TAF Comments: Timing of MVFR development may be 1 to 3
hours later than forecast. Occasional gusts to 20 kt possible.
KHPN TAF Comments: MVFR may be periodic this afternoon.
Occasional gusts to 20 kt possible.
KISP TAF Comments: Timing of MVFR development may be 1 to 3
hours later than forecast. Occasional gusts to 20 kt possible.
.OUTLOOK FOR 18Z THURSDAY THROUGH MONDAY...
.Thursday-Thursday night...IFR or lower likely in rain becoming
VFR late in the day and Thursday night. Gusts to 45 kt and
reduced visibility possible with frontal passage. Winds
becoming N-NW G25-35KT Thursday aft/eve.
.Friday-Friday night...VFR. W wind gusts near 20 KT Friday.
.Saturday...Mainly VFR.
.Sunday...Chance of snow showers. MVFR or lower possible.
.Monday...VFR.
&&
.MARINE...
Made minor changes with this update to reflect the latest trends
of observations and guidance. The forecast appears on track.
SCA conds on the ocean this afternoon with a strengthening
southerly flow. The rest of the waters are expected to have
advisory-level gusts tonight as winds further increase. A
strong low level jet then shifts into the waters for Thursday. A
gale watch remains in effect for the ocean on Thursday, and
have added the south shore bays, eastern bays, and eastern LI
Sound to the watch. A strong low level inversion should prevent
anything stronger than gales here. SCA otherwise for NY Harbor
and western LI Sound on Thursday.
Small craft conditions will continue Thursday night and Friday as
gusty northwest winds prevail. Seas will remain above 5 ft on the
ocean. Winds and seas diminish Saturday as the pressure gradient
relaxes and winds shift to the W-NW. SCA conditions may return on
Sunday as seas could increase back to 5 ft.
&&
.HYDROLOGY...
1.25 to 2.25 inches of rain is forecast for tonight through
Thursday, however most of this will probably fall during Thursday
morning into early afternoon. Urban and poor drainage flooding is
therefore possible for Thursday, as well as small stream and flashy
river flooding. Larger streams and main stem rivers should remain
below flood stage.
&&
.TIDES/COASTAL FLOODING...
Some minor flooding may be possible with the high tide cycle Thu
morning along the south shore bays of western Long Island via
strengthening onshore flow and lingering high astronomical tides
after the recent full moon.
&&
.EQUIPMENT...
NYC Central Park winds are out of service until further notice.
Loss of data is due to a severed cable. Parts are on order.
NYC NOAA Weather Radio Station KWO35 (162.55 MHz) will remain off
the air for an extended period of time.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...Flash Flood Watch from Thursday morning through Thursday
afternoon for CTZ005>012.
Coastal Flood Advisory from noon to 3 PM EST Thursday for
CTZ009>012.
NY...Flash Flood Watch from Thursday morning through Thursday
afternoon for NYZ067>075-078>081-176>179.
Coastal Flood Advisory from noon to 3 PM EST Thursday for
NYZ071.
Coastal Flood Advisory from 9 AM to 2 PM EST Thursday for
NYZ178-179.
NJ...Flash Flood Watch from Thursday morning through Thursday
afternoon for NJZ002-004-006-103>108.
MARINE...Gale Watch from Thursday morning through Thursday afternoon
for ANZ330-340-345-350-353-355.
Small Craft Advisory from 6 PM this evening to 6 AM EST
Thursday for ANZ330-340-345.
Small Craft Advisory from 6 PM this evening to 6 PM EST
Thursday for ANZ335-338.
Small Craft Advisory until 6 AM EST Thursday for ANZ350-353-
355.
&&
SYNOPSIS...BC/JC
NEAR TERM...JC/Maloit
SHORT TERM...JC
LONG TERM...BC
AVIATION...MD/PW
MARINE...BC/JC/Maloit
HYDROLOGY...BC/JC
TIDES/COASTAL FLOODING...
EQUIPMENT...Hazardous weather outlook, Jan 23, 5:35 AM EST, 10 hours 9 minutes before
Hazardous Weather Outlook National Weather Service New York NY 535 AM EST Wed Jan 23 2019 CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-241100- Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Fairfield-Southern New Haven- Southern Middlesex-Southern New London-Western Passaic- Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex- Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland- Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Kings (Brooklyn)-Northwestern Suffolk- Northeastern Suffolk-Southwestern Suffolk-Southeastern Suffolk- Northern Queens-Northern Nassau-Southern Queens-Southern Nassau- 535 AM EST Wed Jan 23 2019 ...FLASH FLOOD WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... This Hazardous Weather Outlook is for southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. There is a low chance for flash flooding Wednesday night into Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ330-340-345-241100- Long Island Sound East of New Haven CT/Port Jefferson NY- Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 535 AM EST Wed Jan 23 2019 ...GALE WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ335-338-241100- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor- 535 AM EST Wed Jan 23 2019 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ350-353-355-241100- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 535 AM EST Wed Jan 23 2019 ...GALE WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jan 23, 12:03 PM EST, 3 hours 41 minutes before
Special Weather Statement National Weather Service New York NY 1203 PM EST Wed Jan 23 2019 NYZ067-231900- Orange- 1203 PM EST Wed Jan 23 2019 ...Patchy Freezing Rain Early This Afternoon for Portions of Orange County... Spotty light rain will occur over Orange County this afternoon. With pockets of the county with temperatures at or below freezing, there will be patches of ice on untreated surfaces where the spotty light rain falls over areas with below freezing temperatures. This will create locally slick roadways and sidewalks. People should use caution around wet untreated surfaces, where temperatures are at or below freezing. Maloit
Special weather statement, Jan 23, 2:56 PM EST, 48 minutes before
Special Weather Statement National Weather Service New York NY 256 PM EST Wed Jan 23 2019 NYZ067-068-232200- Orange-Putnam- 256 PM EST Wed Jan 23 2019 Spotty light rain will occur over Orange and Putnam counties this afternoon. Due to the recent cold stretch and ground temperatures near freezing, there could be patches of ice on untreated surfaces where the spotty light rain falls. Temperatures will rise through this evening ending the threat of ice. This will create locally slick roadways and sidewalks. People should use caution around wet untreated surfaces.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 23, 4:00 AM EST | Flash Flood Watch | OKX | Bronx, Kings, Nassau, New York, Orange, Putnam and 5 more | 38 hr |
| Jan 23, 3:46 PM EST | Gale Warning | OKX | 28 hr | |
| Jan 23, 3:56 PM EST | Coastal Flood Statement | OKX | Kings, Richmond, Suffolk | 23 hr |
| Jan 23, 3:56 PM EST | Coastal Flood Advisory | OKX | Nassau, Queens, Westchester | 23 hr |
Nearby
Wind Advisories in New York, 2019Wind Advisories in Connecticut, 2019Wind Advisories in New Jersey, 2019Every wind advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.